# SDR DXTA2024022210974

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500189
- Aircraft time: 7,676 hours, 6,094 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Warning Message
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL DISTRIBUTION: FUEL 1 FEED FAULT CAS MESSAGE. LEFT FEED EJECTOR PUMP HAD YELLOW X.   PERFORMED THREE POWER UP AND ENGINE RUN CYCLES AND COULD NOT DUPLICATE THE ISSUE. CONTACTED MCC AND THEY NOTIFIED US OF A FILE. LDR_SYS FILE ON THE SUPLEMENTAL SD CARD THAT MIGHT NEED TO BE DELETED. REMOVED PFD 1 AND 2 AND MFD SD CARD AND FOUND FILE LDR_SYS ON MFD SD CARO. DELETED FILE FROM SD CARD PER AOB 22-01.04 GROUND RESET PROCEDURE. RE-INSTALLED PFDL, 2 AND MFD SD CARDS. PERFORMED OPS CHECKS OF OF LEFT AND RIGHT FUEL SYSTEM CROSS FEED JAW EMB 505 28-21-10. WITH NO FURTHER DEFECTS NOTED.
